Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 2, 183–362
Issue 1, 1–182

Volume 16, 5 issues

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
Spanning trees of descendants of a complete graph

Derya Asaner, Sayonita Ghosh Hajra and Maryam Siddique

Vol. 15 (2022), No. 3, 475–488
Abstract

We study the spanning trees of descendants of a complete graph. We provide three different proofs, based on linear algebra, for computing the number of spanning trees. Our result generalizes an old result of Weinberg that computes the number of spanning trees of a particular descendant of a complete graph.

PDF Access Denied

We have not been able to recognize your IP address 44.211.117.197 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 30.00:

Keywords
complete graph, spanning trees, Weinberg formula
Mathematical Subject Classification
Primary: 05C30
Milestones
Received: 18 July 2021
Revised: 16 October 2021
Accepted: 27 November 2021
Published: 2 December 2022

Communicated by Kenneth S. Berenhaut
Authors
Derya Asaner
Department of Mathematics and Statistics
California State University
Sacramento, CA
United States
Sayonita Ghosh Hajra
Department of Mathematics and Statistics
California State University
Sacramento, CA
United States
Maryam Siddique
Department of Mathematics and Statistics
California State University
Sacramento, CA
United States